Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

What causes canker sores after having Z-pack?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2006
Answered : 1113 Questions
Question
I have bacterial tonsillitis (not viral, not strep). I have been on the Z-pack since Thursday night (it is Saturday morning). While my body and throat are beginning to feel better, I've noticed canker sores are popping up all over my mouth and tongue. Not cold sores, canker sores. Is this normal?
Posted Sat, 9 Aug 2014 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Hariom Sharma 23 minutes later
Brief Answer:
Normal condition

Detailed Answer:
Hi Mam,
I have gone through your query, medication and your age; it suggests that you are on the correct medication and in this condition canker sores are normal.

Just continue your treatment and I personally advised to add multivitamins in your treatment and reduced the frequency of the mouth gargles by the H2O2.

Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor